# SDR SIMA202002132004

- Difficulty date: February 12, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 38,466 hours, 33,801 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: C1460094
- Part serial: 2335
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

E1 A/ICE FAIL MESSAGE DURING CLIMB. RAN CHECHLIST, BUT MESSAGE REMAINED AND VALVE WOULD NOT OPEN WITH OVERRIDE NOB IN ALL. ALSO GOT AN ENG A/I OVERPRESS ADVISORY MESSAGE.-C/A-DEFFERED PER MEL 30-11 "M" PROCEDURES COMPLIED WITH.  REMOVED AND REPLACED E1 ENG PRESSURE  TRANSDUCER AND ENG1 A/ICE VLV IAW EMB 145 AMM 30-21-06 AND 30-21-01 OPS AND LEAK  TEST GOOD MEL ITEM RESTORED. PRESSURE TRANSDUCER P/N APS-5-1500 S/N 8538-3-37
